MAUDE Adverse Event Report: STRYKER GMBH CROSS PLATE MTP, RIGHT ANCHORAGE 2 CP T8; PLATE, FIXATION, BONE

STRYKER GMBH CROSS PLATE MTP, RIGHT ANCHORAGE 2 CP T8; PLATE, FIXATION, BONE
Model Number 626892
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Injury (2348); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 02/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was discarded.
 
Event or Problem Description
As reported: "original case was for a bunion deformity, where a lapidus procedure was performed (b)(6) 2019.Dissection, joint preparation, and fixation during the case went flawless.No concerns on day of the case.The patient presented 4-6 weeks out with possible non union.Upon the next xrays taken, a non union was shown, and a few screws used through the plate were broken from the movements and instability caused by the non union at the fusion site." date of explant reported: (b)(6) 2020.
 
Additional Manufacturer Narrative
The reported event could be not confirmed since the x-rays are not showing any plate breakage.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Few x-rays were provided.However, based on these information, no root cause could be determined.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
CROSS PLATE MTP, RIGHT ANCHORAGE 2 CP T8
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
MDR Report Key10299150
Report Number0008031020-2020-01932
Device Sequence Number3853561
Product Code HRS
UDI-Device Identifier07613327130614
UDI-Public07613327130614
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151769
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number626892
Device Catalogue Number626892
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;